# SDR 98ZZZX329

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L
- Aircraft serial: 45426
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 066011481111
- Condition: Cracked
- Location: Faceplate
- Component: KLN89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN FACE PLATE DISPLAY CRACKED.  REMOVED AND REPLACED.
